# SDR DHL98806115

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delamination
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 VANE FLAP HAS DELAMINATION.  REMOVED, REPAIRED AND REINSTALLED PER MM 27-51-174.
